An extention of Khintchine's inequality

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)913-915
JournalBulletin of the American Mathematical Society
Volume81
StatePublished - 1975

Cite this

An extention of Khintchine's inequality. / Newman, Charles.

In: Bulletin of the American Mathematical Society, Vol. 81, 1975, p. 913-915.

Research output: Contribution to journalArticle

@article{d4381b5ebe3347179d031317678e727b,
title = "An extention of Khintchine's inequality",
author = "Charles Newman",
year = "1975",
language = "English (US)",
volume = "81",
pages = "913--915",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - An extention of Khintchine's inequality

AU - Newman, Charles

PY - 1975

Y1 - 1975

M3 - Article

VL - 81

SP - 913

EP - 915

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

ER -